# SDR DL767011691

- Difficulty date: October 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 60,124 hours, 29,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 39476
- Condition: Discharged
- Location: Seat 03a Wall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND L-1DOOR AND 3 LT OVERWING EGRESS EMER LTS. INOPREPLACED M-736 BATTERY PACK, OPS CK GOOD
